# SDR GTIA021167

- Difficulty date: September 23, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FS 840 KEEL BEAM LEFT BATHTUB FITTING UPPER T-CLIP CRACKED.  REMOVED BATHTUB FITTING.  REMOVED T-CLIP.  FABRICATED NEW TEE CLIP.  LOCATED AND DRILLED TEE.  INSTALLED TEE CLIP.  LOCATED AND DRILLED LEFT BATHTUB FITTING.  INSTALLED LEFT BATHTUB FITTING.  (M)
